# SDR MALA976535

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2353
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: 52653025
- Condition: Failed
- Location: E&E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAULT, WINDSHEAR INOP, NR 4 FUEL BOOST PUMP, NR 2 ALT, AND WARNING LIGHT ILLUMINATED.  RETURNED TO MSP.  MAINTENANCE REPLACED CIRCUIT BREAKER XD-12.  OPS CHECK GOOD.
